Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 104764, 11 pages
Research Article

Robust Sliding Control of SEIR Epidemic Models

1Departament de Telecomunicació i Enginyeria de Sistemes, School of Engineering, Universitat Autònoma de Barcelona, 08193 Bellaterra, Barcelona, Spain
2Department of Electricity and Electronics, Faculty of Science and Technology, University of the Basque Country, P.O.Box 644, 48080 Bilbao, Spain

Received 12 November 2013; Revised 14 January 2014; Accepted 15 January 2014; Published 13 March 2014

Academic Editor: Xinzhu Meng

Copyright © 2014 Asier Ibeas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Asier Ibeas, Manuel de la Sen, and Santiago Alonso-Quesada, “Robust Sliding Control of SEIR Epidemic Models,” Mathematical Problems in Engineering, vol. 2014, Article ID 104764, 11 pages, 2014.